MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 4MMX40MM; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 4MMX40MM; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number M003SFD040400
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Stroke/CVA (1770); Neurological Deficit/Dysfunction (1982)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.As per the additional information, the angioplasty was required- due to the surpass stent malposition.It cannot be determined if the stroke and patient complications were caused as a result of the flow diverter failure to open.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned to the reported stent failed to open.An assignable cause of anticipated procedural complication will be assigned to the reported patient complications and patient stroke, as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labelling and/or risk documentation files.This is 2 of 2 reports.The subject device remained inside patient.
 
Event or Problem Description
It was reported that the patient was treated with a stent flow diverter (subject device).The subject stent was implanted over the opthalmic artery but it did not oppose the parent vessel wall completely.Angioplasty was performed due to the stent malposition.6 hours post procedure, the patient developed an eye stroke and the patient vision is now cloudy.According to the physician, the eye stroke and patient¿s cloudy vision were caused by using the balloon to angioplasty to stent (subject device).No further information is available.

Brand Name
SURPASS STENT DELIVERY SYSTEM 4MMX40MM
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8889390
Report Number3008881809-2019-00239
Device Sequence Number19586056
Product Code OUT
UDI-Device Identifier07613252648802
UDI-Public07613252648802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2019
Device Catalogue NumberM003SFD040400
Device Lot Number21049975
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;